# SDR HEER20160224241

- Difficulty date: February 24, 2016
- Submitted: February 25, 2016
- Operation: General aviation
- Filed by: PHI Aviation, LLC, repair station HEER617E
- Aircraft: N428PH
- Make and model: Bell 407
- Aircraft serial: 53754
- Aircraft time: 3,408 hours
- Engine: Allsn 250C47B
- Engine time: 7,885 hours
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Part number: M25010106
- Part serial: NWD103393
- Condition: Spalled
- Location: Turbine
- Part time: 1,447 hours
- Component: Turbine
- Component part number: 23063354
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED 1-22-16 DUE TO TURBINE CRACKED EXHAUST COLLECTOR.  NR 5 BEARING SPALLING AT OUTER RACE SPLIT.  INSTALLED NEW NR 5 BEARING.
